Have Medical Questions? Ask a Doctor Online!
Do you have any way to check your blood pressure?
Hi, I am an American Board Certified Neurologist with vast experience in treating neurological & all health conditions including blood pressure management and I am very glad to help you with your health concerns. The previous expert has opted out from this question and the company has made this question available now for other experts too.
It looks like you have taken an extra dose of blood pressure pill Lisinopril. So you were supposed to take 40 mg of this pill but you took an additional dose of it (so total 80 mg), am I right? Or are you telling in place of Lisinopril you have taken some other pill?
Please see taking just an extra pill usually is not expected to cause any major issues, it may drop the blood pressure little bit, but not a lot, and most patients tolerate it fine if they take an extra dose of blood pressure pill accidentally.
How long ago you took the extra dose?
How are you feeling now? Are you feeling dizzy or lightheaded or woozy etc?
Have you had a chance to check your blood pressure after taking the extra dose?
Please reply the above questions and we can discuss this further?
Hi I had asked few questions above so that I can gather additional information related to your health concerns related to the blood pressure medication. It is possible you are encountering some technical glitches to access this site properly or you may be busy now and not in a position to reply, so what I will do is post an initial answer here, please go through it when your time permits and when you can, and please get back to me if you want to discuss this further.
Please see like I had mentioned earlier taking an extra dose of blood pressure meds like Lisinopril is not expected to cause any major or serious issues. It may reduce the blood pressure little bit but not to any harmful extent. If you experience any symptoms like dizziness or lightheadedness or woozy etc or if your blood pressure has dropped considerably then the recommendation is to visit the nearest urgent care or ER so that they can manage it properly but if you are not having any of the above mentioned type of symptoms or if your blood pressure has not dropped much then this can be managed at home itself, what you may do is try to take enough rest and also consume plenty of water/fluids so that the effect of the extra dose of Lisinopril is countered.
Please go through the above answer which is based on what information I already have from your original question. If you want to discuss this further or if you need any additional clarifications please get back to me and I am available here for further discussions. And please click a positive rating (preferably 5 Star/Excellent) to credit for the time & effort put by me in answering your health question, and this is the only way I will be credited for my service to you. If you have follow-up or additional questions you can ask them after the rating too.